Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 69, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 7, 2014, 8:33 PM CDT for Bedford County, Marshall County, Tennessee. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2014, 8:33 PM CDT (01:33 UTC)
- Expired
- Jun 7, 2014, 9:00 PM CDT
- In force
- 27 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Bedford County, TN, Marshall County, TN
The radar
The Nashville radar (KOHX), 68 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 6:40 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.6 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 616 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1437 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
318
WUUS54 KOHX 080133
SVROHX
TNC003-117-080200-
/O.NEW.KOHX.SV.W.0069.140608T0133Z-140608T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
833 PM CDT SAT JUN 7 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BEDFORD COUNTY IN MIDDLE TENNESSEE...
NORTHEASTERN MARSHALL COUNTY IN MIDDLE TENNESSEE...
* UNTIL 900 PM CDT
* AT 831 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THE STORM WAS 12 MILES SOUTHEAST OF SPRING HILL...MOVING
EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
CHAPEL HILL...ROVER AND UNIONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT SUNDAY MORNING FOR
PARTS OF CENTRAL TENNESSEE. A SEVERE THUNDERSTORM WATCH ALSO REMAINS
IN EFFECT UNTIL MIDNIGHT SUNDAY MORNING FOR PARTS OF CENTRAL
TENNESSEE GENERALLY EAST OF I 65.
&&
LAT...LON 3561 8682 3562 8682 3570 8678 3570 8667
3569 8665 3570 8664 3569 8652 3549 8652
TIME...MOT...LOC 0133Z 285DEG 16KT 3566 8673
$$
FORECASTER:131 follow-up statement
592
WWUS54 KOHX 080148
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
848 PM CDT SAT JUN 7 2014
TNC117-080158-
/O.CAN.KOHX.SV.W.0069.000000T0000Z-140608T0200Z/
MARSHALL TN-
848 PM CDT SAT JUN 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARSHALL COUNTY
IS CANCELLED...
THUNDERSTORMS HAVE MOVED OUT OF THE AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING
FOR CENTRAL TENNESSEE. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR CENTRAL TENNESSEE.
LAT...LON 3557 8665 3558 8664 3558 8665 3570 8664
3569 8652 3549 8652
TIME...MOT...LOC 0148Z 285DEG 16KT 3564 8665
$$
TNC003-080200-
/O.CON.KOHX.SV.W.0069.000000T0000Z-140608T0200Z/
BEDFORD TN-
848 PM CDT SAT JUN 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHWESTERN BEDFORD COUNTY...
AT 845 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR ROVER...MOVING EAST AT 20
MPH.
LOCATIONS IMPACTED INCLUDE...
ROVER AND UNIONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING
FOR CENTRAL TENNESSEE. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3557 8665 3558 8664 3558 8665 3570 8664
3569 8652 3549 8652
TIME...MOT...LOC 0148Z 285DEG 16KT 3564 8665
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 7:44 PM CDT, 49 minutes earlier.
Area forecast discussion, Jun 7, 7:44 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 744 PM CDT SAT JUN 7 2014 .UPDATE... UPDATED SUITE OF FORECAST PRODUCTS TO INCLUDE IMPACTS OF SEVERE THUNDERSTORM WATCH NUMBER 257. && .PREV DISCUSSION.../ISSUED 657 PM CDT SAT JUN 7 2014/ UPDATE...FOR 00Z AVIATION DISCUSSION. AVIATION...00Z AVIATION DISCUSSION. EXPECTING GUSTS TO 45KTS POSSIBLE AT TAF SITES THRU 08/05Z WITH HEAVY RAINFALL POSSIBLE AS A LINE OF SHWRS/TSTMS CONTINUES TO MOVE ACROSS THE MID STATE...WITH SOME SVR TSTMS POSSIBLE. EXPECT DECREASE IN SHWRS/TSTMS AFTER MIDNIGHT...WITH ISO SHWRS/TSTMS AT BEST AFTER 08/15Z AND THUS WILL NOT MENTION IN TAF FORECAST ISSUANCE AT THIS POINT. PREV DISCUSSION.../ISSUED 643 PM CDT SAT JUN 7 2014/ MESOSCALE UPDATE... LOOKING AT THE BIGGER PICTURE MAY BE SEEING LEWP WESTERN TENNESSEE. SHOULD REACH TENNESSEE RIVER AROUND 730 PM. THIS FEATURE MAY ENHANCE TORNADO THREAT AS IT MOVES EASTWARD. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 31
Hazardous weather outlook, Jun 7, 7:48 PM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 748 PM CDT SAT JUN 7 2014 TNZ005>008-023>027-056>060-093>095-090100- STEWART-MONTGOMERY-ROBERTSON-SUMNER-HOUSTON-HUMPHREYS-DICKSON- CHEATHAM-DAVIDSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-WAYNE- LAWRENCE-GILES- 748 PM CDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT. A TORNADO WATCH IS IN EFFECT UNTIL MIDNIGHT TONIGHT FOR LOCATIONS MAINLY ALONG AND WEST OF INTERSTATE 65. NUMEROUS THUNDERSTORMS ARE EXPECTED...WITH SEVERE THUNDERSTORMS THAT DO DEVELOP RESULTING IN THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO REMAIN A THREAT WITH ANY SLOW MOVING OR PERSISTENT STORMS...AND SOME FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY NEXT WEEK. SOME STORMS COULD BE STRONG WITH GUSTY WINDS OR HAIL...ESPECIALLY TUESDAY INTO TUESDAY NIGHT AS A STRONG UPPER LEVEL STORM SYSTEM MOVES ACROSS THE REGION. LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE WITH ANY SLOW MOVING OR PERSISTENT SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED. SPOTTER REPORTS WILL BE NEEDED. TNZ009>011-028>034-061>066-075-077>080-090100- MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON- FENTRESS-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND- BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- 748 PM CDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL MIDNIGHT TONIGHT FOR LOCATIONS EAST OF INTERSTATE 65. NUMEROUS THUNDERSTORMS ARE EXPECTED...WITH SEVERE THUNDERSTORMS THAT DO DEVELOP RESULTING IN THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY RAINFALL WILL ALSO REMAIN A THREAT WITH ANY SLOW MOVING OR PERSISTENT STORMS...AND SOME FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY NEXT WEEK. SOME STORMS COULD BE STRONG WITH GUSTY WINDS OR HAIL...ESPECIALLY TUESDAY INTO TUESDAY NIGHT AS A STRONG UPPER LEVEL STORM SYSTEM MOVES ACROSS THE REGION. LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE WITH ANY SLOW MOVING OR PERSISTENT SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED. SPOTTER REPORTS WILL BE NEEDED. SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER TO MAKE A REPORT VIA FACEBOOK GO TO: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NASHVILLE.GOV SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Special weather statement, Jun 7, 6:13 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
613 PM CDT SAT JUN 7 2014
TNZ056-058-093-072345-
LEWIS-PERRY-WAYNE-
613 PM CDT SAT JUN 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR LEWIS...PERRY AND WAYNE
COUNTIES...
AT 611 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR LINDEN...MOVING EASTSOUTHEAST AT 25 MPH.
SOME LOCATIONS IN THE PATH INCLUDE LINDEN AND FLATWOODS.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES.
LAT...LON 3566 8792 3554 8755 3532 8770 3548 8800
3550 8798 3553 8798 3555 8800
BOYDSpecial weather statement, Jun 7, 6:24 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
624 PM CDT SAT JUN 7 2014
TNZ024>028-057-059-060-062-080030-
CHEATHAM-DAVIDSON-DICKSON-HICKMAN-HUMPHREYS-MAURY-RUTHERFORD-
WILLIAMSON-WILSON-
624 PM CDT SAT JUN 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...DICKSON...
HICKMAN...HUMPHREYS...MAURY...RUTHERFORD...WILLIAMSON AND WILSON
COUNTIES...
AT 616 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM JOELTON TO MCEWEN...
MOVING EAST AT 45 MPH.
PEOPLE IN AND AROUND NASHVILLE...BEAMAN PARK...JOELTON...MCEWEN...
ASHLAND CITY...CHARLOTTE...WHITES CREEK...DICKSON...WHITE
BLUFF...PINEWOOD AND BELLS BEND SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
PEOPLE WHO ARE OUTDOORS THIS EVENING SHOULD SEEK SHELTER WHEN STORMS
APPROACH. ALTHOUGH SEVERE STORMS ARE NOT OCCURRING AT THIS
TIME...THE STORMS APPROACHING NASHVILLE WILL PRODUCE DEADLY CLOUD TO
GROUND LIGHTNING AND TORRENTIAL DOWNPOURS. ALSO...THE THUNDERSTORMS
COULD INTENSIFY QUICKLY. A TORNADO WATCH IS IN EFFECT FOR THE
NASHVILLE AREA UNTIL MIDNIGHT.
AGAIN...PEOPLE WHO ARE OUTDOORS SHOULD SEEK SHELTER QUICKLY WHEN
STORMS APPROACH.
HEAVY DOWNPOURS...FREQUENT LIGHTNING...SMALL HAIL...AND WINDS 30 TO
40 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3635 8693 3628 8664 3626 8664 3624 8661
3626 8658 3617 8626 3569 8692 3600 8796
13Special weather statement, Jun 7, 7:08 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
708 PM CDT SAT JUN 7 2014
TNZ024-056-093-080045-
HUMPHREYS-PERRY-WAYNE-
708 PM CDT SAT JUN 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR HUMPHREYS...PERRY AND WAYNE
COUNTIES...
AT 658 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 25 MILES
WEST OF CAMDEN TO 30 MILES WEST OF PICKWICK DAM...MOVING EASTSOUTHEAST
AT 25 MPH. OUR NEIGHBORING OFFICE MEMPHIS HAS ISSUED SEVERE THUNDERSTORM
WARNINGS FOR COUNTIES ADJACENT AND WEST OF THE TENNESSEE RIVER THAT WILL
BE AFFECTED BY THIS LINE. THE LINE SHOULD REACH THE TENNESSEE RIVER
BY 730 PM CDT.
SOME LOCATIONS IN THE PATH INCLUDE NEW JOHNSONVILLE AND MOUSETAIL
LANDING STATE PARK.
HALF INCH SIZE HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THESE
STORMS.
LAT...LON 3549 8799 3553 8798 3561 8804 3569 8802
3572 8804 3577 8799 3593 8793 3594 8801
3598 8803 3611 8794 3610 8761 3518 8799
3529 8799 3530 8802 3535 8801 3539 8803
3541 8798 3546 8805
BOYDSpecial weather statement, Jun 7, 7:12 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 712 PM CDT SAT JUN 7 2014 TNZ093-094-080115- LAWRENCE-WAYNE- 712 PM CDT SAT JUN 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE AND WAYNE COUNTIES... AT 707 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 11 MILES SOUTH OF COLLINWOOD...MOVING EAST AT 15 MPH. HEAVY RAIN HAS FALLEN OVER WAYNE COUNTY DURING THE LAST COUPLE OF HOURS WITH AMOUNT IN EXCESS OF TWO INCHES ACROSS SOUTHERN AREAS OF THE COUNTY. SOME LOCATIONS IN THE PATH INCLUDE IRON CITY...ST. JOSEPH AND LORETTO. HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. LAT...LON 3500 8779 3511 8779 3516 8732 3500 8732 BOYD
Special weather statement, Jun 7, 8:15 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
815 PM CDT SAT JUN 7 2014
TNZ057>061-093>095-080215-
GILES-HICKMAN-LAWRENCE-LEWIS-MARSHALL-MAURY-WAYNE-WILLIAMSON-
815 PM CDT SAT JUN 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR GILES...HICKMAN...LAWRENCE...
LEWIS...MARSHALL...MAURY...WAYNE AND WILLIAMSON COUNTIES...
AT 808 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTERVILLE TO 10
MILES WEST OF LAWRENCEBURG...MOVING EAST AT 40 MPH.
SOME LOCATIONS IN THE PATH INCLUDE NUNNELLY...KIMMINS...
CENTERVILLE...GORDONSBURG...LORETTO...HENRYVILLE...LEOMA...
LAWRENCEBURG...SUMMERTOWN...HAMPSHIRE...ETHRIDGE AND FIVE POINTS.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. LOCALLY HEAVY
DOWNPOURS COULD LEAD TO POUNDING OF WATER ON ROADWAYS AND LOW LYING
AREAS.
LAT...LON 3500 8775 3547 8754 3591 8755 3590 8683
3499 8686
BOYDLocal storm report, Jun 7, 8:31 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
831 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG 6 S MURFREESBORO 35.77N 86.39W
06/07/2014 RUTHERFORD TN TWITTER
A TREE WAS REPORTED DOWN ON RUCKER CHRISTIANA ROAD
BLOCKING THE ROADWAY.
&&
EVENT NUMBER OHX1400390
TB12The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:03 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Rutherford | 22 min |
| Jun 7, 7:08 PM CDT | Special Weather Statement | OHX | Humphreys, Perry | 37 min |
| Jun 7, 7:12 PM CDT | Special Weather Statement | OHX | Lawrence | 63 min |
| Jun 7, 7:18 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry | 57 min |
| Jun 7, 7:21 PM CDT | Areal Flood Warning | OHX | Wayne | 6 hr |
| Jun 7, 7:22 PM CDT | Areal Flood Warning | OHX | Wayne | 5 hr |
| Jun 7, 7:34 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry, Wayne | 43 min |
| Jun 7, 8:01 PM CDT | Flash Flood Warning | OHX | Hickman, Humphreys, Lawrence, Lewis, Maury, Perry and 1 more | 3 hr |
| Jun 7, 8:15 PM CDT | Special Weather Statement | OHX | Giles, Hickman, Lawrence, Lewis, Maury, Williamson | 60 min |
| Jun 7, 8:32 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 43 min |
| Jun 7, 8:47 PM CDT | Special Weather Statement | OHX | Marshall, Maury | 43 min |
| Jun 7, 8:54 PM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Williamson | 36 min |
| Jun 7, 8:59 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Van Buren, Warren, White | 46 min |
| Jun 7, 9:00 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury | 46 min |
| Jun 7, 9:06 PM CDT | Tornado Warning | OHX | Bedford, Marshall, Maury | 24 min |
| Jun 7, 10:25 PM CDT | River Flood Advisory | OHX | Perry | 36 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.